# SDR DALA2023111309345

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 52,899 hours, 27,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: OPERATED L1 DOOR SLIDE ARM LEVER REF A319 AMM 52-11. (0060691)
